# SDR SWIA2020031349255

- Difficulty date: February 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 14,800 hours, 7,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK CORRODED AS MARKED FR 13-17   (C-CHECK) RO 3/12/2020   REMOVED AND REPLACED RH INBD SEAT TRACK AT FR 12 -20 REF SRM.
